Alert archive / Texas / Red Flag Warnings in 2008
Red Flag Warning 47, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this red flag warning at Apr 21, 2008, 4:36 AM CDT for Loving County, Ward County, Winkler County, Texas. It took effect at Apr 21, 2008, 10:00 AM CDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 21, 2008, 4:36 AM CDT (09:36 UTC)
- In effect from
- Apr 21, 2008, 10:00 AM CDT
- Expired
- Apr 21, 2008, 10:00 PM CDT
- In force
- 12 hr
- Issued by
- NWS Midland/Odessa, TX
Counties Loving County, TX, Ward County, TX, Winkler County, TX
The radar
The Midland/Odessa radar (KMAF), 102 km from the middle of the area, began a volume at 09:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 9.6 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 6333 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 170 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KMAF 210936 RFWMAF RED FLAG WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 436 AM CDT MON APR 21 2008 ...A RED FLAG WARNING IS IN EFFECT TODAY FOR THE GUADALUPE MOUNTAINS...SOUTHEASTERN NEW MEXICO...VAN HORN/HIGHWAY 54 CORRIDOR...AND UPPER TRANS PECOS FOR WINDY AND DRY CONDITIONS ALONG WITH VERY HIGH FIRE DANGER... .ANOTHER DAY OF VERY LOW RELATIVE HUMIDITIES IS EXPECTED TODAY. 20 FOOT WINDS WILL INCREASE INTO THE 35 TO 45 MPH RANGE ACROSS THE GUADALUPE MOUNTAINS. 20 TO 25 MPH WINDS CAN BE EXPECTED ACROSS THE VAN HORN/HIGHWAY 54 CORRIDOR...PLAINS OF SOUTHEASTERN NEW MEXICO AND INTO THE UPPER TRANS PECOS THIS AFTERNOON AND EVENING. A RED FLAG WARNING HAS BEEN ISSUED FOR THIS AREA. NMZ114-115-TXZ057-258-212115- /O.UPG.KMAF.FW.A.0043.080421T1500Z-080422T0300Z/ /O.NEW.KMAF.FW.W.0047.080421T1500Z-080422T0300Z/ GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ- SOUTHEAST PLAINS/BLM ROSWELL/LNZ-VAN HORN AND HIGHWAY 54 CORRIDOR- GUADALUPE MOUNTAINS- 436 AM CDT MON APR 21 2008 /336 AM MDT MON APR 21 2008/ ...RED FLAG WARNING IN EFFECT FROM 10 AM CDT /9 AM MDT/ THIS MORNING TO 10 PM CDT /9 PM MDT/ THIS EVENING... UNUSUALLY WARM TEMPERATURES AND A VERY DRY AIRMASS HAS RESULTED IN VERY POOR RH RECOVERY OVERNIGHT. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO CONTINUE THIS AFTERNOON AND EVENING GIVEN EXPECTED WINDY CONDITIONS...VERY LOW MINIMUM RELATIVE HUMIDITIES AND VERY HIGH FIRE DANGER. DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING VEHICLE. KEEP VEHICLES ON DRIVING SURFACES...AND DO NOT DRIVE THROUGH TALL GRASS. AVOID ACTIVITIES THAT MAY PRODUCE OUTDOOR FLAMES OR SPARKS. $$ TXZ058>060-067-074-212115- /O.NEW.KMAF.FW.W.0047.080421T1500Z-080422T0300Z/ REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-WARD- DAVIS/APACHE MOUNTAINS AREA- 436 AM CDT MON APR 21 2008 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 10 PM CDT THIS EVENING... UNUSUALLY WARM TEMPERATURES AND A VERY DRY AIRMASS HAS RESULTED IN VERY POOR RH RECOVERY OVERNIGHT. SOUTHWEST WINDS OF 20 TO 25 MPH AND MINIMUM RELATIVE HUMIDITIES NEAR 5 PERCENT WILL CONTINUE TO RESULT IN CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AND EVENING. VERY HIGH FIRE DANGER IS ALSO EXPECTED. DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING VEHICLE. KEEP VEHICLES ON DRIVING SURFACES...AND DO NOT DRIVE THROUGH TALL GRASS. AVOID ACTIVITIES THAT MAY PRODUCE OUTDOOR FLAMES OR SPARKS. $$
3 follow-up statements
000 WWUS84 KMAF 211526 CCA RFWMAF RED FLAG WARNING...CORRECTED NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1016 AM CDT MON APR 21 2008 ...A RED FLAG WARNING IS IN EFFECT TODAY UNTIL 10 PM CDT (9 PM MDT) FOR THE GUADALUPE MOUNTAINS...SOUTHEASTERN NEW MEXICO...VAN HORN/HIGHWAY 54 CORRIDOR...AND UPPER TRANS PECOS FOR WINDY AND DRY CONDITIONS ALONG WITH VERY HIGH FIRE DANGER... .ANOTHER DAY OF VERY LOW RELATIVE HUMIDITIES IS EXPECTED TODAY. 20 FOOT WINDS WILL INCREASE INTO THE 35 TO 45 MPH RANGE ACROSS THE GUADALUPE MOUNTAINS. 20 TO 25 MPH WINDS CAN BE EXPECTED ACROSS THE VAN HORN/HIGHWAY 54 CORRIDOR...PLAINS OF SOUTHEASTERN NEW MEXICO AND INTO THE UPPER TRANS PECOS THIS AFTERNOON AND EVENING. A RED FLAG WARNING HAS BEEN ISSUED FOR THIS AREA. NMZ114-115-TXZ057-258-220300- /O.UPG.KMAF.FW.A.0043.000000T0000Z-080422T0300Z/ /O.COR.KMAF.FW.W.0047.080421T1516Z-080422T0300Z/ GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ- SOUTHEAST PLAINS/BLM ROSWELL/LNZ-VAN HORN AND HIGHWAY 54 CORRIDOR- GUADALUPE MOUNTAINS- 1016 AM CDT MON APR 21 2008 /916 AM MDT MON APR 21 2008/ ...RED FLAG WARNING IN EFFECT FROM 10 AM CDT /9 AM MDT/ THIS MORNING TO 10 PM CDT /9 PM MDT/ THIS EVENING... UNUSUALLY WARM TEMPERATURES AND A VERY DRY AIRMASS HAS RESULTED IN VERY POOR RH RECOVERY OVERNIGHT AND WITH TEMPERATURES CLIMBING INTO THE 80S AND 90S TODAY MINIMUM RH/S IN THE SINGLE DIGITS AND EVEN BELOW 5 PERCENT ARE EXPECTED. SOUTHWEST WINDS OF 20 TO 25 MPH ARE EXPECTED IN THE PLAINS AND 25 TO 40 MPH IN THE MOUNTAINS. THE STRONGEST MOUNTAIN WINDS WILL BE IN THE FAVORED PASSES AND ON RIDGE TOPS. THIS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS. DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING VEHICLE. KEEP VEHICLES ON DRIVING SURFACES...AND DO NOT DRIVE THROUGH TALL GRASS. AVOID ACTIVITIES THAT MAY PRODUCE OUTDOOR FLAMES OR SPARKS. $$ TXZ058>060-067-074-220300- /O.COR.KMAF.FW.W.0047.080421T1516Z-080422T0300Z/ REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-WARD- DAVIS/APACHE MOUNTAINS AREA- 1016 AM CDT MON APR 21 2008 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 10 PM CDT THIS EVENING... SOUTHWEST WINDS OF 20 TO 25 MPH AND MINIMUM RELATIVE HUMIDITIES NEAR 5 PERCENT WILL CONTINUE TO RESULT IN CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AND EVENING. VERY HIGH FIRE DANGER IS ALSO EXPECTED. DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING VEHICLE. KEEP VEHICLES ON DRIVING SURFACES...AND DO NOT DRIVE THROUGH TALL GRASS. AVOID ACTIVITIES THAT MAY PRODUCE OUTDOOR FLAMES OR SPARKS. $$
000 WWUS84 KMAF 211902 RFWMAF RED FLAG WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 202 PM CDT MON APR 21 2008 ...A RED FLAG WARNING IS IN EFFECT UNTIL 10 PM CDT (9 PM MDT) FOR THE GUADALUPE AND DAVIS MOUNTAINS...AND FOR SOUTHEAST NEW MEXICO...VAN HORN/HIGHWAY 54 CORRIDOR...AND THE UPPER TRANS PECOS UNTIL 7 PM CDT (6 PM MDT) FOR WINDY AND DRY CONDITIONS ALONG WITH VERY HIGH FIRE DANGER... .WARM AND DRY SOUTHWEST WINDS ARE HOLDING VERY DRY AIR IN PLACE WITH RELATIVE HUMIDITIES WELL INTO THE SINGLE DIGITS. HUMIDITY WILL BE SLOW TO IMPROVE WITH POOR RECOVERY EXPECTED OVERNIGHT. THE STRONGEST WINDS OF 25 TO 35 MPH IN THE MOUNTAINS WILL DECREASE AFTER 10 PM CDT. IN PLAINS AND UPPER TRANS PECOS REGION WINDS WILL SUBSIDE EARLY THIS EVENING AROUND 7 PM CDT. NMZ115-TXZ057>060-067-220000- /O.EXT.KMAF.FW.W.0047.000000T0000Z-080422T0000Z/ SOUTHEAST PLAINS/BLM ROSWELL/LNZ-VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-WARD- 202 PM CDT MON APR 21 2008 /102 PM MDT MON APR 21 2008/ ...RED FLAG WARNING NOW IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING. CRITICAL FIRE WEATHER CONDITIONS WILL DISSIPATE EARLY THIS EVENING... MAINLY AFTER 7 PM CDT (6 PM MDT) WHEN THE WINDS DECREASE BELOW 20 MPH. WINDS DIRECTION MAY BE VARIABLE IN THE EVENING AS A WEAK COLD FRONT NEARS THE AREA. IT WILL REMAIN VERY DRY OVERNIGHT WITH POOR HUMIDITY RECOVERY. DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING VEHICLE. KEEP VEHICLES ON DRIVING SURFACES...AND DO NOT DRIVE THROUGH TALL GRASS. AVOID ACTIVITIES THAT MAY PRODUCE OUTDOOR FLAMES OR SPARKS. $$ NMZ114-TXZ074-258-220300- /O.CON.KMAF.FW.W.0047.000000T0000Z-080422T0300Z/ GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-DAVIS/APACHE MOUNTAINS AREA- GUADALUPE MOUNTAINS- 202 PM CDT MON APR 21 2008 /102 PM MDT MON APR 21 2008/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING... CRITICAL FIRE WEATHER CONDITIONS ACROSS THE MOUNTAINS WILL DISSIPATE THIS EVENING...MAINLY AFTER 10 PM CDT (9 PM MDT) WHEN THE WINDS DECREASE BELOW 20 MPH. IT WILL REMAIN VERY DRY OVERNIGHT WITH LITTLE IMPROVEMENT IN HUMIDITY RECOVERY. DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING VEHICLE. KEEP VEHICLES ON DRIVING SURFACES...AND DO NOT DRIVE THROUGH TALL GRASS. AVOID ACTIVITIES THAT MAY PRODUCE OUTDOOR FLAMES OR SPARKS. $$
000 WWUS84 KMAF 220015 RFWMAF RED FLAG WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 715 PM CDT MON APR 21 2008 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT (9 PM MDT) FOR THE GUADALUPE AND DAVIS MOUNTAINS... .WARM AND DRY SOUTHWEST WINDS WILL CONTINUE ACROSS THE GUADALUPE AND DAVIS MOUNTAINS FOR A FEW MORE HOURS. RELATIVE HUMIDITIES WILL GRADUALLY IMPROVE WITH POOR RECOVERY EXPECTED OVERNIGHT. THE WINDS IN THE MOUNTAINS WILL DECREASE BELOW RED FLAG CRITERIA BY 9 PM MDT. NMZ115-TXZ057>060-067-220115- /O.EXP.KMAF.FW.W.0047.000000T0000Z-080422T0000Z/ SOUTHEAST PLAINS/BLM ROSWELL/LNZ-VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-WARD- 715 PM CDT MON APR 21 2008 /615 PM MDT MON APR 21 2008/ ...RED FLAG WARNING HAS EXPIRED... WINDS HAVE FALLEN BELOW WARNING CRITERIA...THEREFORE THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE. $$ NMZ114-TXZ074-258-220300- /O.CON.KMAF.FW.W.0047.000000T0000Z-080422T0300Z/ GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-DAVIS/APACHE MOUNTAINS AREA- GUADALUPE MOUNTAINS- 715 PM CDT MON APR 21 2008 /615 PM MDT MON APR 21 2008/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING FOR THE GUADALUPE AND DAVIS MOUNTAINS. CRITICAL FIRE WEATHER CONDITIONS ACROSS THE MOUNTAINS WILL DISSIPATE THIS EVENING...MAINLY AFTER 10 PM CDT (9 PM MDT) WHEN THE WINDS DECREASE BELOW 20 MPH. IT WILL REMAIN VERY DRY OVERNIGHT WITH LITTLE IMPROVEMENT IN HUMIDITY RECOVERY. DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING VEHICLE. KEEP VEHICLES ON DRIVING SURFACES...AND DO NOT DRIVE THROUGH TALL GRASS. AVOID ACTIVITIES THAT MAY PRODUCE OUTDOOR FLAMES OR SPARKS. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this red flag warning went out at Apr 21, 4:35 AM CDT, 1 minute earlier.
Area forecast discussion, Apr 21, 4:35 AM CDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
435 AM CDT MON APR 21 2008
.DISCUSSION...
ANOTHER WARM DAY ON TAP AS SOUTHWEST FLOW ALOFT PROMOTES DOWNSLOPE
WINDS AND DRYING AIR AT THE SURFACE. MID LEVEL WIND SPEEDS AGAIN
LOOK SUFFICIENTLY STRONG WITHIN TIGHT UPPER FLOW FOR HIGH WINDS IN
THE GUADALUPE MOUNTAINS TODAY. THEREFORE...WILL UPGRADE THE HIGH
WIND WATCH TO A WARNING WHICH WILL BE IN EFFECT FROM 11 AM UNTIL 6
PM MDT. THINK WIND SPEEDS WILL YIELD A LOW END EVENT...35 TO 45 MPH
WITH GUSTS TO AROUND 65 MPH...AND DROP OFF FAIRLY RAPIDLY BEFORE
SUNSET THIS EVENING AS MID LEVEL WINDS SPEEDS RELAX. DRY AIR WILL
REMAIN OVER THE AREA TONIGHT WITH ONLY THE LOWER TRANS PECOS...
PERMIAN BASIN AND WESTERN LOW ROLLING PLAINS SEEING MOISTURE RETURN
AS A SURFACE TROUGH REMAINS OVER THESE AREAS.
HAVE KEPT A SLIGHT CHANCE OF THUNDERSTORMS TUESDAY AFTERNOON IN THE
VICINITY OF THE STOCKTON PLATEAU AND LOWER TRANS PECOS WHERE LOW
LEVEL MOISTURE WILL REMAIN THROUGHOUT THE DAY. A SHORTWAVE TROUGH
IS PROGGED TO IMPINGE UPON THESE AREAS TUESDAY AFTERNOON...HENCE THE
LOW ORDER POPS. A COLD FRONT WILL LIKELY DROP INTO THE NORTHERN CWA
TUESDAY AFTERNOON...BUT DOES NOT APPEAR TO BE A FACTOR WITH ANY
CONVECTION AND DOES NOT LOOK STRONG ENOUGH TO APPRECIABLY COOL
TEMPERATURES. THE CHANCE OF SHOWERS AND THUNDERSTORMS WILL INCREASE
A LITTLE TUESDAY NIGHT OVER THE ABOVE AREAS AND THE PERMIAN BASIN AS
ANOTHER SHORTWAVE TROUGHS TRAVERSES THE AREA. A REMNANT FRONTAL
BOUNDARY MAY NOT LIFT NORTH WEDNESDAY DUE TO CLOUD COVER AND
PRECIPITATION BEHIND IT WHILE A DRYLINE AND/OR TRIPLE POINT AND WARM
SECTOR COULD RESIDE OVER THE AREA WEDNESDAY AFTERNOON. STRONG TO
SEVERE THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY...PARTICULARLY IN
THE AFTERNOON AS A STRONGER SHORTWAVE TROUGH MOVES INTO THE CWA.
ANY CONVECTION THAT DEVELOPS WILL BE AIDED BY THE LFQ OF AN 80+ KT
H25 JET...CAPE VALUES POSSIBLY GREATER THAN 2000 J/KG...MID LEVEL
LAPSE RATES OF 7-8 J/KG AND FAVORABLE SHEAR PROFILES. HAVE
INCREASED POPS WEDNESDAY...AND A LITTLE WEDNESDAY NIGHT...AND WILL
MENTION THE POTENTIAL FOR SEVERE THUNDERSTORMS IN THE HWO.
LEFT THE FORECAST DRY THURSDAY...BUT ADDED SLIGHT POPS FRIDAY AS A
STRONGER FRONT IS EXPECTED TO MOVE THROUGH THE AREA. EXPECT SOME
COOLER TEMPERATURES FROM FRIDAY THROUGH SATURDAY...AND LEFT THE
FORECAST DRY DURING THIS TIME FRAME EXCEPT FOR FRIDAY.
&&
.FIRE WEATHER...
POOR RECOVERY WAS AGAIN AFFLICTING THE HIGHER TERRAIN OF SOUTHEAST
NEW MEXICO AND WEST TEXAS THIS MORNING...WITH ISOLATED LOCATIONS
CONTINUING WITH CRITICAL FIRE WEATHER CONDITIONS IN THE GUADALUPE
MOUNTAINS THIS MORNING. RECOVERY WAS GOOD OR BETTER ALONG AND EAST
OF THE PECOS RIVER. SOUTHWEST WINDS WILL AGAIN INCREASE OVER THE
AREA TODAY AND DROP AFTERNOON RH/S INTO THE SINGLE DIGITS MOST
LOCATIONS. THINK THE BETTER WINDS WILL BE RELEGATED TO THE DAVIS
MOUNTAINS...VAN HORN AREA...UPPER TRANS PECOS...GUADALUPE
MOUNTAINS AND SOUTHEAST NEW MEXICO PLAINS. HAVE ISSUED A RED FLAG
WARNING FOR THESE AREAS...DESPITE WIND SPEEDS BEING MARGINAL OVER
PORTIONS OF SOUTHEAST NEW MEXICO.
RECOVERY TONIGHT WILL BE SIMILAR TO THIS MORNING...WITH GOOD TO
EXCELLENT RECOVERY OVER THE LOWER TRANS PECOS AND PERMIAN BASIN AND
POOR TO FAIR RECOVERY OVER THE REST OF THE AREA. RH/S WILL AGAIN
DROP BELOW 15 PERCENT MOST AREAS TUESDAY AFTERNOON...WITH LOCATIONS
OUT WEST IN THE SINGLE DIGITS. WIND SPEEDS DO NOT LOOK STRONG
ENOUGH FOR CRITICAL FIRE WEATHER CONDITIONS TUESDAY AFTERNOON OR
EVENING...WITH EXCEPTION OF GAPS AND PASSES IN THE GUADALUPE
MOUNTAINS. RECOVERY TUESDAY NIGHT WILL BE BETTER AS LOW LEVEL
MOISTURE SPREADS NORTH AND NORTHWEST OVER THE AREA. THERE WILL BE
A SLIGHT CHANCE OF A WETTING RAIN TUESDAY NIGHT OVER THE PERMIAN
BASIN AND LOWER TRANS PECOS...WITH A BETTER CHANCE MOST AREAS
WEDNESDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX 92 55 88 63 / 0 0 0 20
CARLSBAD NM 91 48 90 54 / 0 0 0 10
DRYDEN TX 97 64 94 68 / 0 0 10 10
FORT STOCKTON TX 95 58 93 65 / 0 0 10 20
GUADALUPE PASS TX 78 50 90 55 / 0 0 0 10
HOBBS NM 89 49 88 54 / 0 0 0 20
MARFA TX 84 39 87 51 / 0 0 0 10
MIDLAND INTL AIRPORT TX 92 54 92 61 / 0 0 0 20
ODESSA TX 93 55 93 62 / 0 0 0 20
WINK TX 97 51 98 62 / 0 0 0 20
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...HIGH WIND WARNING FROM 11 AM THIS MORNING TO 6 PM MDT THIS
AFTERNOON FOR THE FOLLOWING ZONES...GUADALUPE MOUNTAINS OF
EDDY COUNTY.
RED FLAG WARNING FROM 9 AM THIS MORNING TO 9 PM MDT THIS EVENING
FOR THE FOLLOWING ZONES...GUADALUPE MOUNTAINS NP/LINCOLN
NF/LNZ...SOUTHEAST PLAINS/BLM ROSWELL/LNZ.
TX...HIGH WIND WARNING FROM 11 AM THIS MORNING TO 6 PM MDT THIS
AFTERNOON FOR THE FOLLOWING ZONES...GUADALUPE MOUNTAINS.
RED FLAG WARNING FROM 10 AM CDT /9 AM MDT/ THIS MORNING TO 10 PM
CDT /9 PM MDT/ THIS EVENING FOR THE FOLLOWING ZONES...
DAVIS/APACHE MOUNTAINS AREA...GUADALUPE MOUNTAINS...
LOVING...REEVES COUNTY AND UPPER TRANS PECOS...VAN HORN AND
HIGHWAY 54 CORRIDOR...WARD...WINKLER.
&&
77/67Hazardous weather outlook, Apr 21, 4:19 AM CDT, 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 419 AM CDT MON APR 21 2008 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-220930- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- GUADALUPE MOUNTAINS- 419 AM CDT MON APR 21 2008 /319 AM MDT MON APR 21 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...TODAY AND TONIGHT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED AGAIN TODAY ACROSS SOUTHEASTERN NEW MEXICO...THE GUADALUPE AND DAVIS MOUNTAINS...VAN HORN/HIGHWAY 54 CORRIDOR...AND UPPER TRANS PECOS. WINDY CONDITIONS ALONG WITH VERY LOW RELATIVE HUMIDITY VALUES AND VERY HIGH TO EXTREME FIRE DANGER WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. A RED FLAG WARNING IS IN EFFECT FROM 9 AM MDT UNTIL 9 PM MDT. VERY WINDY TO LOCALLY STRONG WINDS ARE AGAIN POSSIBLE ACROSS THE GUADALUPE MOUNTAINS TODAY. EXPECT WINDS 35 TO 45 MPH WITH GUSTS UP TO 65 MPH. A HIGH WIND WARNING IS IN EFFECT FROM 11 AM MDT UNTIL 6 PM MDT MONDAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE POSSIBILITY FOR THUNDERSTORMS WILL BE INCREASING MID WEEK. LATE TUESDAY THROUGH WEDNESDAY...THE DEVELOPMENT OF ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE LOWER TRANS PECOS... STOCKTON PLATEAU...PERMIAN BASIN...AND WESTERN LOW ROLLING PLAINS. THE MAIN THREATS WILL BE LARGE HAIL...DAMAGING WINDS...AND LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 4:43 AM CDT | High Wind Warning | MAF | Eddy | 9 hr |
Nearby
Red Flag Warnings in Texas, 2008Red Flag Warnings in New Mexico, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.